# SDR UALA2012032601892

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,857 hours, 13,820 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 1197+132, LBL 38 FLOORBEAM CORRODED ON LWR SURFACE AROUND NUT PLATE.  RMV'D T-CHORD STA 1197+ 132, LBL 38 - RBL 38.  FABBED AND INSTALLED NEW T-CHORD PER SRM ON NR 4453N00406.
